# SDR DALA1033569853

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FUSELAGE EXTERIOR BETWEEN WHEEL WELL DOORS STA 792 RBL 10 INTERCOSTAL CRACKED.  REMOVED INTERCOSTAL IAW DC9 SRM 51-30-5 FABRICATED, LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, SEALED & INSTALLED INTERCOSTAL IAW BOEING DRAWING 9923459 REV AE & DC9 SRM'S 51-10-4, 51-10-3, 51-20-00, 51-30-00, 51-30-5, 51-30-2,  51-30-1.
